# SDR USAASB96272

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: HG480B42
- Condition: Failed
- Location: E/E Comp
- Part time: 31,379 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TPA - FLT 1425 - DURING CLIMB, THE FIRST OFFICERS AIRSPEED INDICATION FAILED AND THE FIRST OFFICERS ALTIMETER READING WAS VERY LOW.  FLIGHT RETURNED TO FIELD AT TPA.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AIR DATA COMPUTER PE MM 34-12-11.  FUNCTIONAL CHECK GOOD.  (M)
